How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: OB GYN
Satisfied Customers: 2747
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
Type Your OB GYN Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have a prescription phentermine pills, and I had a 12

Customer Question

Hi I have a prescription phentermine pills , and I had a 12 weeks abortion 3 days ago ... Can I start taking again the phentermine ?
an also taking levothyroxin
Submitted: 3 months ago.
Category: OB GYN
Expert:  Dr. Muneeb Ali replied 3 months ago.


Thank you for this question. While it is technically safe to use phentermine after abortions and there is no known drug interaction between it and levothyroxine. I would recommend that you wait atleast a week or two before you start to use it so you start to get your strength back. But technically speaking you can certainly start to use phentermine if your doctor has signed off on its use. Phentermine should ONLY be used under the supervision of your own doctor and not on your own, so if he prescribed you these drugs and has approved your use of them, then you can but it is better to wait atleast a week before you start them. You need to have your appetite intact to overcome the trauma caused by the abortion.

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

Related OB GYN Questions